Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 27 year old woman who is been taking the BCP since I was about 17 years old. I recently within this past 6 months to a year have come off the pill, my first few periods were right on track but lately have been very irregular. I had a period at the end of november, than on Jan 11 and nothing since. Is this normal for my cycle to be so out of whack like this and if so than how will I know when I ovulate if I want to have a baby? Any advice or suggestion would be appreciated

Loading...

Hi there! As far as I know bc pills should not interfere with ovulation’s timing once you stopped taking them. Once a woman stops the pills, the body goes back to where it was before starting the pills but it may take a while. This may take from a month up to a year or so. Although you stopped taking the pills, the hormones may still have an influence on your body. My gyno told me that the body starts making its own hormones in three months time. What were your periods like before starting the pill? They should be the same now-follow the same pattern

Are you planning on getting pregnant now? It is advised to wait for your cycle to become normal and to have at least three normal periods before getting pregnant. You may still be infertile. It depends on what kind of pills you’ve been on. If you had been using combo, you should become fertile sooner than if you had been on shots (depo-provera).

When was the last time you had a gynecological exam? You may want to have another one to see if everything’s in order. You can check your hormones and see if you haven’t developed a condition that could have interfered with your cycle like ovarian cysts or polyps or something although I believe this has to do with bc pills.

Anyway, it is always better to be on the safe side, right?
Reply

Loading...

from unknown your periods may never be normal kkep trying mine were never normal and i conceived naturally
Reply

Loading...